What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 10, 1:00 PM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 10, 1:00 PM EST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
200 PM EDT Thu Jul 10 2025
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM and SHORT TERM...
(Through Saturday Night)
Issued at 153 PM EDT Thu Jul 10 2025
High pressure will hold over the region through the near term
with minor shortwaves passing through that will provide the lift
for showers and thunderstorms to develop during the late morning
into afternoon hours for much of the region. PoPs for Friday and
Saturday range from 50 to 70 percent in the afternoon, with
temperatures in the low to mid 90s through Saturday. PWATs will be
around 2 inches on Friday, allowing for the possibility for heavy
rainfall with any thunderstorms that develop. The WPC has
highlighted most of the CWA in a Marginal (level 1 of 4) risk for
Excessive Rainfall through Friday. The humidity will be
noticeable, causing the heat indices to rise above 100 across the
CWA. However, the max heat index is forecast to remain below
Advisory criteria for Friday and Saturday. Morning temperatures
will be in the mid 70s.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 153 PM EDT Thu Jul 10 2025
High pressure is expected to build over the weekend. The high
pressure will be centered over the Gulf Sunday, allowing for
northwest flow to enter in. This will lower our rain chances in
the afternoon while increasing our temperatures. High temperatures
on Sunday will be in the mid-upper 90s with PoPs limited to 50-60
percent. We will have to monitor the humidity levels regarding
heat indices as we will be approaching Advisory criteria.
Overnight lows will remain in the mid-70s, with upper 70s along
the immediate coast. Continuing the heat, we will be watching the
dew points and humidity values for the heat indices. We will be
approaching Advisory criteria and may need heat advisories for the
start of the week. Actual temperatures will be in the upper 90s
with the same afternoon showers and thunderstorms developing.
The ridge is expected to break down later on Monday as a trough
digs south along the Eastern Seaboard, creating the opportunity
for unsettled weather for the week. PoPs look to increase to 60-80
percent for the afternoons as temperatures return to the low to
mid 90s. Overnight lows will be in the mid-70s.
&&
.AVIATION...
(18Z TAFS)
Issued at 115 PM EDT Thu Jul 10 2025
VFR conditions are expected to prevail through the TAF period,
however MVFR cigs and/or vsbys will be possible within any
thunderstorms that may develop or pass over the TAF sites.
Scattered to widespread showers/thunderstorms are expected this
afternoon through the evening hours. Within the storms, strong to
damaging gusty winds are possible, along with heavy rain and
lightning. During the overnight hours, winds are expected to be
light to calm with VFR ceilings. A similar setup is expected for
Friday with another round of showers and thunderstorms.
&&
.MARINE...
Issued at 153 PM EDT Thu Jul 10 2025
A typical summertime pattern will result in generally light west
to southwest flow which will be enhanced to 10 to 15 knots near
the coast by the afternoon sea breeze. Convection will be
concentrated in the morning hours, with waterspouts possible.
&&
.FIRE WEATHER...
Issued at 153 PM EDT Thu Jul 10 2025
Winds will be southwesterly through the end of the work week and
will then clock around to being west to northwesterly this
weekend. MinRH values look to remain well above critical
thresholds over the next several days. As high pressure begins
building over the region this weekend, we'll start to see MinRH
values come down as drier air aloft mixes down to the surface this
weekend, but no increase in fire concerns is expected given the
moist conditions we've seen so far this summer. Dispersions will
be fair to moderate for most regions on Friday with high
dispersions east of the I-75 corridor. More widespread high
dispersions are expected on Saturday afternoon for SE Alabama and
SW Georgia with westerly transport winds of 10-15 mph. Highs in
the 90s each day with heat indices pushing the low to mid 100s in
spots. Daily chances for late morning through mid evening
thunderstorms.
&&
.HYDROLOGY...
Issued at 153 PM EDT Thu Jul 10 2025
Over the next week, diurnally driven showers and thunderstorms
are expected each afternoon and evening. These will be typical of
the summer wet season, riverine flooding is not expected. Isolated
downpours could lead to flash flooding concerns, especially in
areas with poor drainage.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 94 75 95 / 20 60 10 50
Panama City 79 91 79 92 / 20 50 10 40
Dothan 74 93 73 94 / 20 60 10 50
Albany 73 94 73 95 / 20 60 20 40
Valdosta 74 95 75 97 / 20 50 10 30
Cross City 75 93 74 94 / 10 40 0 30
Apalachicola 79 89 78 90 / 10 40 10 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ114.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Montgomery
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Montgomery
MARINE...Montgomery
FIRE WEATHER...Montgomery
HYDROLOGY...Montgomery
In the hours before
Special weather statement, Jul 10, 3:29 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
429 PM EDT Thu Jul 10 2025
GAZ125>129-144>146-102115-
Tift GA-Worth GA-Colquitt GA-Lee GA-Baker GA-Dougherty GA-
Mitchell GA-Turner GA-
429 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT TURNER...DOUGHERTY...NORTHERN
MITCHELL...SOUTHEASTERN LEE...NORTHEASTERN BAKER...NORTHWESTERN
COLQUITT...WESTERN TIFT AND WORTH COUNTIES THROUGH 515 PM EDT...
At 429 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 12 miles north of
Sylvester to near Newton.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Newton, Albany, Ashburn, Sylvester, Putney, Camilla, Tifton,
Baconton, Poulan, Doerun, Ty Ty, East Albany, Marine Corps Logistics
Base, Turner City, Walker, Worth, Terrell, Sycamore, Sumner, and Sale
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3185 8348 3170 8346 3170 8349 3157 8350
3157 8347 3133 8364 3117 8437 3143 8451
3145 8446 3144 8443 3146 8441 3152 8444
3176 8397 3181 8381 3180 8361 3185 8361
TIME...MOT...LOC 2029Z 255DEG 27KT 3170 8387 3123 8432
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Jul 10, 3:33 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
433 PM EDT Thu Jul 10 2025
FLZ013-016-017-027-326-426-102115-
Gadsden FL-Southern Liberty FL-Calhoun FL-Northern Liberty FL-
Inland Wakulla FL-Leon FL-
433 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CALHOUN COUNTY IN
THE PANHANDLE OF FLORIDA...NORTHWESTERN WAKULLA...SOUTH CENTRAL
GADSDEN...CENTRAL LIBERTY AND SOUTHWESTERN LEON COUNTIES IN BIG BEND
FLORIDA THROUGH 515 PM EDT/415 PM CDT/...
At 433 PM EDT/333 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles southeast of Blountstown, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blountstown, Bristol, Telogia, Jewel Fire Tower, Hosford, Clio,
Kennys Mill, Estiffanulga, Woods, Lowry, Wetumpka, Hugh Creek, and
Bloxham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3030 8510 3046 8506 3049 8461 3028 8453
3017 8471
TIME...MOT...LOC 2033Z 279DEG 13KT 3035 8498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Jul 10, 3:42 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
442 PM EDT Thu Jul 10 2025
GAZ129-131-148-102130-
Berrien GA-Tift GA-Irwin GA-
442 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN IRWIN...
NORTHWESTERN BERRIEN AND SOUTHEASTERN TIFT COUNTIES THROUGH 530 PM
EDT...
At 442 PM EDT, Doppler radar was tracking a strong thunderstorm near
Enigma, or 8 miles southeast of Tifton, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Enigma, Alapaha, Vanceville, Gladys, Wray, Brookfield, Osierfield,
and Glory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3166 8301 3164 8301 3161 8306 3155 8306
3148 8311 3147 8314 3146 8315 3144 8314
3140 8314 3138 8312 3128 8341 3129 8343
3132 8344 3135 8343 3135 8344 3134 8345
3140 8349 3167 8311 3167 8300
TIME...MOT...LOC 2042Z 239DEG 23KT 3137 8340
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Jul 10, 4:13 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
513 PM EDT Thu Jul 10 2025
GAZ127>131-145>148-161-102215-
Berrien GA-Tift GA-Lanier GA-Worth GA-Colquitt GA-Irwin GA-
Mitchell GA-Cook GA-Turner GA-Ben Hill GA-
513 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT COOK...IRWIN...BERRIEN...
TURNER...LANIER...SOUTHEASTERN MITCHELL...COLQUITT...TIFT...BEN HILL
AND WORTH COUNTIES THROUGH 615 PM EDT...
At 512 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Abbeville to 6 miles
east of Pelham. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tifton, Nashville, Moultrie, Adel, Lakeland, Pelham, Ashburn, Ocilla,
Fitzgerald, Sylvester, Camilla, Sparks, Enigma, Omega, Ray City,
Norman Park, Lenox, Poulan, Doerun, and Ty Ty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3101 8297 3104 8349 3108 8357 3104 8357
3104 8400 3108 8401 3108 8423 3181 8374
3180 8361 3185 8361 3185 8318 3178 8299
3166 8300 3146 8315 3128 8304 3119 8305
3118 8297
TIME...MOT...LOC 2112Z 276DEG 35KT 3192 8335 3116 8406
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Jul 10, 4:15 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
515 PM EDT Thu Jul 10 2025
FLZ017-018-102200-
Inland Jefferson FL-Leon FL-
515 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN JEFFERSON AND EAST
CENTRAL LEON COUNTIES THROUGH 600 PM EDT...
At 515 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tallahassee, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Miccosukee Road Greenway, Baum, J R Alford Greenway,
Miccosukee, Capitola, St. Marks Headwaters Greenway, Killearn
Estates, Chaires, Lloyd, Tom Brown Park, Pisgah Church, and Lake
Miccosukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3043 8424 3051 8425 3063 8401 3055 8396
3045 8395
TIME...MOT...LOC 2115Z 256DEG 16KT 3048 8420
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Jul 10, 4:17 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
517 PM EDT Thu Jul 10 2025
FLZ027-102145-
Inland Wakulla FL-
517 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WAKULLA COUNTY
THROUGH 545 PM EDT...
At 517 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Crawfordville, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Crawfordville, Shadeville, Hilliardville, Bethel, Wakulla Springs,
and Arran.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3019 8463 3030 8457 3030 8449 3027 8427
3015 8432 3011 8442 3008 8448
TIME...MOT...LOC 2117Z 288DEG 10KT 3022 8454
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3